Skip to main content

Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA440 Geometry"

Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 30.

Beffa, Gloria Marì, Mansfield, Elizabeth L. (2016) Discrete moving frames on lattice varieties and lattice based multispace. Foundations of Computational Mathematics, . ISSN 1615-3375. E-ISSN 1615-3383. (doi:10.1007/s10208-016-9337-5) (KAR id:57581)
[thumbnail of E Mansfield.pdf]
Preview
[thumbnail of Accepted version]
Preview

Bei, Francesco, Waterstraat, Nils (2015) On the space of connections having non-trivial twisted harmonic spinors. Journal of Mathematical Physics, . 093505. ISSN 0022-2488. (doi:10.1063/1.4931368) (KAR id:51401)
[thumbnail of 1506.04236v1.pdf]
Preview

Carlet, Guido, Casati, Matteo, Shadrin, Sergey (2017) Poisson cohomology of scalar multidimensional Dubrovin–Novikov brackets. Journal of Geometry and Physics, 114 . pp. 404-419. ISSN 0393-0440. (doi:10.1016/j.geomphys.2016.12.008) (KAR id:67927)
[thumbnail of 1512.05744.pdf]
Preview

Casati, Matteo (2015) On Deformations of Multidimensional Poisson Brackets of Hydrodynamic Type. Communications in Mathematical Physics, 335 (2). pp. 851-894. ISSN 0010-3616. E-ISSN 1432-0916. (doi:10.1007/s00220-014-2219-2) (KAR id:67928)
[thumbnail of 1312.1878.pdf]
Preview

Claassens, Floris (2019) The horofunction boundary of the infinite dimensional hyperbolic space. Geometriae Dedicata, . ISSN 0046-5755. E-ISSN 1572-9168. (doi:10.1007/s10711-019-00498-2) (KAR id:79488)
[thumbnail of The horofunction boundary of the infinite dimensional hyperbolic space.pdf]
Preview

Foster, Nicholas J., Wozniakiewicz, Penelope J., Burchell, Mark J., Kearsley, Anton T., Creighton, Alan, Cole, Mike J. (2007) Identification by Raman spectroscopy of processing effects in forsterite-fayalite samples during hypervelocity impacts on foils and capture in aerogel. Meteoritics & Planetary Science, 42 (S8). A51-A51. ISSN 1086-9379. (doi:10.1111/j.1945-5100.2007.tb00601.x) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:5047)

Hone, Andrew N.W. (2021) Heron triangles with two rational medians and Somos-5 sequences. Proceedings of the London Mathematical Society, . ISSN 0024-6115. (Submitted) (KAR id:89745)
[thumbnail of herons5.pdf]
Preview

Hone, Andrew N.W. and Krusch, Steffen (2017) Differential Geometry and Mathematical Physics. In: Analysis and Mathematical Physics. LTCC Advanced Mathematics Series . World Scientific, pp. 1-40. ISBN 978-1-78634-098-6. (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:56193)
[thumbnail of LTCC_Hone_Krusch.pdf]

Ireland, Tim, Cárdenas-García, Jaime F. (2017) A teleonomic distributed cognition approach to architectural design. Technoetic Arts, 15 (1). pp. 15-34. ISSN 1477-965X. E-ISSN 1758-9533. (doi:10.1386/tear.15.1.15_1) (KAR id:64113)
[thumbnail of TA15.1_art_Ireland_171026.pdf]
Preview
[thumbnail of 02_TA_15.1_Garcia_15-34 (002).pdf]

Johnson, Colin G. and Marsh, Duncan (1998) A robot programming environment based on free-form CAD modelling. In: Proceedings. 1998 IEEE International Conference on Robotics and Automation. IEEE, pp. 194-199. ISBN 0-7803-4300-X. (doi:10.1109/ROBOT.1998.676372) (KAR id:70982)
[thumbnail of ieee_leuven.pdf]
Preview

Krusch, Steffen (2013) Quantum lump dynamics on the two-sphere. Communications in Mathematical Physics, 322 (1). pp. 95-126. ISSN 0010-3616. (doi:10.1007/s00220-013-1730-1) (KAR id:31261)
[thumbnail of 1204.6203v1.pdf]
Preview

Krusch, Steffen, Cockburn, Alexander, Muhamed, Abera Ayalew (2017) Dynamics of vortices with magnetic impurities. Journal of Mathematical Physics, 58 . Article Number 063509. ISSN 0022-2488. E-ISSN 1089-7658. (doi:10.1063/1.4984980) (KAR id:52947)
[thumbnail of Dynamics_of_vortices_and_mag_impurities.pdf]
Preview
[thumbnail of 17 pages, 8 figures]

Krusch, Steffen, Foster, David J (2013) Negative Baryon density and the Folding structure of the B=3 Skyrmion. Journal of Physics A: Mathematical and Theoretical, 46 (26). pp. 265401-265419. ISSN 1751-8113. (doi:10.1088/1751-8113/46/26/265401) (KAR id:34381)
[thumbnail of folding.pdf]
Preview

Krusch, Steffen, Muhamed, Abera A (2015) Moduli Spaces of Lumps on Real Projective Space. Journal of Mathematical Physics, 56 (8). Article Number 082901. ISSN 0022-2488. (doi:10.1063/1.4928925) (KAR id:45950)
[thumbnail of 1412.2660.pdf]
Preview

Krusch, Steffen, Speight, J.Martin (2010) Exact moduli space metrics for hyperbolic vortex polygons. Journal of Mathematical Physics, 51 (2). 022304-022316. ISSN 0022-2488. (doi:10.1063/1.3277189) (KAR id:23722)
[thumbnail of http://xxx.lanl.gov/abs/0906.2007]
Preview

Launois, Stephane, Lecoutre, Cesar (2016) A quadratic Poisson Gel'fand-Kirillov problem in prime characteristic. Transactions of the American Mathematical Society, 368 (2). pp. 755-785. ISSN 0002-9947. (doi:10.1090/tran/6352) (KAR id:41413)
[thumbnail of GK Poisson prime char Last Version.pdf]
Preview

Lemmens, Bas, Lins, Brian, Nussbaum, Roger (2018) Detecting fixed points of nonexpansive maps by illuminating the unit ball. Israel Journal of Mathematics, 224 (1). pp. 231-262. ISSN 0021-2172. E-ISSN 1565-8511. (doi:10.1007/s11856-018-1641-0) (KAR id:56242)
[thumbnail of ac_version_israel.pdf]
Preview
[thumbnail of 1607.01602v1.pdf]

Lemmens, Bas, Lins, Brian, Nussbaum, Roger, Wortel, Marten (2018) Denjoy-Wolff theorems for Hilbert's and Thompson's metric spaces. Journal d'Analyse Mathematique, 134 (2). pp. 671-718. ISSN 0021-7670. E-ISSN 1565-8538. (doi:10.1007/s11854-018-0022-2) (KAR id:43236)
[thumbnail of Lemmens_JAnalMath.pdf]
Preview
[thumbnail of s11854-018-0022-2_author_access_token=9VQb6O6V-fwQY7MZoyRQvPe4RwlQNchNByi7wbcMAY5H7sc1QdE5bR6HSvroSNZwhP717KxMR1-O_nf6vZvBgpj8o6IGiCAqoPqtlKPI8D10RbGvsM07_5TJ8FcHKYnfGRPymXPe64qXOvrhgoGZBQ==]

Lemmens, Bas and Nussbaum, Roger (2014) Birkhoff's version of Hilbert's metric and applications. In: Papadopoulos, A and Troyanov, M, eds. Handbook of Hilbert Geometry. IRMA Lectures in Mathematics and Theoretical Physics . European Math. Soc., pp. 275-303. (doi:10.4171/147) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:41206)

Lemmens, Bas, Parsons, Christopher (2015) On the number of pairwise touching simplices. Involve: A Journal of Mathematics, 8 (3). pp. 513-520. ISSN 1944-4176. E-ISSN 1944-4184. (doi:10.2140/involve.2015.8.513) (KAR id:43592)
[thumbnail of lemmens_parsons.pdf]
Preview

Lemmens, Bas, Power, Kieran (2021) Horofunction compactifications and duality. arXiv.org, . (KAR id:90294)
[thumbnail of preprint]
Preview

Lemmens, Bas, Roelands, Mark (2015) Unique geodesics for Thompson's metric. Annales de l’Institut Fourier (Grenoble), 65 (1). pp. 315-348. E-ISSN 1777-5310. (doi:10.5802/aif.2932) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:41203)

Mansfield, Elizabeth L. and Zhao, Jun (2011) On the modern notion of a moving frame. In: Dorst, Leo and Lasenby, Joan, eds. Guide to Geometric Algebra in Practice. Springer, London, pp. 411-434. ISBN 978-0-85729-810-2. (doi:10.1007/978-0-85729-811-9_20) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31675)

Marchesi, Giacomo, Portaluri, Alessandro, Waterstraat, Nils (2017) Not every conjugate point of a semi-Riemannian geodesic is a bifurcation point. arXiv, . (KAR id:61148)
[thumbnail of 1703.10483.pdf]
Preview

Narushin, Valeriy G., Chausov, Mykola G., Shevchenko, Larysa V., Pylypenko, Andriy P., Davydovych, Viktor A., Romanov, Michael N., Griffin, Darren K. (2021) Shell, a naturally engineered egg packaging: Estimated for strength by non-destructive testing for elastic deformation. Biosystems Engineering, 210 . pp. 235-246. ISSN 1537-5110. (doi:10.1016/j.biosystemseng.2021.08.023) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:90117)
[thumbnail of YBENG-D-21-00722R1 Manuscript (CSP) MR 3.pdf] [thumbnail of Narushin&al2021(Biosyst Eng - Shell).pdf]

Narushin, Valeriy G., Romanov, Michael N., Griffin, Darren K. (2021) Egg and math: introducing a universal formula for egg shape. Annals of the New York Academy of Sciences, . ISSN 0077-8923. (doi:10.1111/nyas.14680) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:89885)
[thumbnail of draft_Proof_hi.pdf] [thumbnail of Copy of the version first published online]

Oswaldo, José, Megson, Graham M., Hendriks, Cris L. Luengo (2016) Preconditioning 2D integer data for fast convex hull computations. PLoS ONE, 11 (3). Article Number 149860. ISSN 1932-6203. (doi:10.1371/journal.pone.0149860) (KAR id:57349)
[thumbnail of Fast method to pre-process 2D integer data points before applying any convex hull algorithm; doing this accelerates the overall process.]
Preview

Portaluri, Alessandro, Waterstraat, Nils (2015) Yet another proof of the Morse index theorem. Expositiones Mathematicae, 33 . pp. 378-386. ISSN 0723-0869. (doi:10.1016/j.exmath.2014.12.004) (KAR id:51399)
[thumbnail of 1312.5291.pdf]
Preview

Waterstraat, Nils (2011) A K-Theoretic Proof of the Morse Index Theorem in Semi-Riemannian Geometry. Proceedings of the American Mathematical Society, 140 . pp. 337-349. ISSN 0002-9939. (doi:10.1090/S0002-9939-2011-10874-8) (KAR id:51388)
[thumbnail of 1007.1190v3.pdf]
Preview

Waterstraat, Nils (2013) A remark on the space of metrics having non-trivial harmonic spinors. Journal of Fixed Point Theory and Applications, 13 . pp. 143-149. ISSN 1661-7738. (doi:10.1007/s11784-013-0096-5) (KAR id:51390)
[thumbnail of 1206.0499v2.pdf]
Preview

This list was generated on Sun Dec 5 23:01:48 2021 GMT.